Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Why have I not got my periods after taking meprate tablets ?

hi doc,i took meprate on 19th feb 11.usually after the 5 days course i get my periods on the 11th day i.e i should have got my periods on 28th feb or 1st mar.But i have missed this time.Is that i am pregnant?
Asked On : Thu, 3 Mar 2011
Answers:  1 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. For delayed periods, consult a gynecologist immediately who will do a serum beta hcg test and a pelvic ultrasound to confirm or rule out pregnancy.

If pregnancy is ruled out and periods don’t come then the other causes may include conditions that affect the ovaries, uterus, hypothalamus, or pituitary gland. It could be hypothyroidism, polycystic ovarian syndrome or less frequently a pituitary tumor causing high prolactin levels or a hypothalamic disease.

You have to consult a gynecologist to get it evaluated. Hope it helps you. Regards.

Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor